# SDR UALA2009091602919

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 46,178 hours, 12,823 cycles
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: D-Ring
- Condition: Stuck
- Location: Evac Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L RAFT D-RING IS STUCK INSIDE SLIDE HOUSING.  FOUND D-RING ATTACHED TO RIGHT DOOR INSTALLATION SIDE HOOK.  REMOVED D-RING, INSTALLED ON LEFT DOOR INSTALLATION SIDE.
